Alert archive / Iowa / Flash Flood Warnings in 2019
Flash Flood Warning 19, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at May 28, 2019, 12:07 PM CDT for Scott County, Iowa. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2019, 12:07 PM CDT (17:07 UTC)
- Expired
- May 28, 2019, 2:58 PM CDT
- In force
- 3 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
County Scott County, IA
The radar
The Quad Cities radar (KDVN), 2 km from the middle of the area, began a volume at 17:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 5.1 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1057 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
957
WGUS53 KDVN 281707
FFWDVN
IAC163-282300-
/O.NEW.KDVN.FF.W.0019.190528T1707Z-190528T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Quad Cities IA/IL
1207 PM CDT Tue May 28 2019
The National Weather Service in the Quad Cities has issued a
* Flash Flood Warning for...
Scott County in east central Iowa...
* Until 600 PM CDT.
* At 1203 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain moving into the warned area. Up to one inch of rain has
already fallen across the north half of Scott County this morning,
and the urban areas were hit hard yesterday and are saturated.
Another inch or more of rain may fall across the warned area
through 2 PM. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Davenport, Bettendorf, Durant, Eldridge, Le Claire, Walcott, Blue
Grass, Buffalo, Princeton, Long Grove, Riverdale, Donahue,
McCausland, Dixon, Maysville, New Liberty, Panorama Park, Camp
Liberty, West Lake Park and Mississippi Valley Fairgrounds.
* Those with interests along Duck Creek will want to monitor for
rising water out of it's banks.
This includes the following highways...
Interstate 74 in Iowa between mile markers 1 and 4.
Interstate 80 in Iowa between mile markers 279 and 306.
Interstate 280 between mile markers 1 and 9.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4167 9034 4159 9034 4157 9041 4152 9046
4153 9055 4151 9060 4146 9066 4145 9079
4146 9079 4159 9078 4160 9090 4177 9090
4176 9076 4174 9072 4177 9067 4177 9047
4173 9041 4174 9033 4170 9031
$$
122 follow-up statements
307
WGUS73 KDVN 281855
FFSDVN
Flash Flood Statement
National Weather Service Quad Cities IA/IL
155 PM CDT Tue May 28 2019
IAC163-282300-
/O.CON.KDVN.FF.W.0019.000000T0000Z-190528T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Scott IA-
155 PM CDT Tue May 28 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
SCOTT COUNTY...
At 148 PM CDT, Doppler radar indicated passing rounds of
thunderstorms have produced up to an inch and a half of rainfall
since 10 AM across much of the warned area. This is on already very
saturated soils and urban areas which received heavy rainfall
yesterday. Local officials have reported some minor street flooding
in portions of Davenport, but not to the extent of what occurred on
Memorial Day. Most of the heavy rain producing thunderstorms have
moved east of Scott County, and if no additional storms develop over
the next one to two hours, the Flash Flood Warning may be cancelled
early.
Some locations that still may experience flooding include...
Davenport, Bettendorf, Durant, Eldridge, Le Claire, Walcott, Blue
Grass, Buffalo, Princeton, Long Grove, Riverdale, Donahue,
McCausland, Dixon, Maysville, New Liberty, Panorama Park, Camp
Liberty, West Lake Park and Mississippi Valley Fairgrounds.
* Those with interests along Duck Creek will still want to monitor
for rising water along it's banks over the next few hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4167 9034 4159 9034 4157 9041 4152 9046
4153 9055 4151 9060 4146 9066 4145 9079
4146 9079 4159 9078 4160 9090 4177 9090
4176 9076 4174 9072 4177 9067 4177 9047
4173 9041 4174 9033 4170 9031
$$
12567
WGUS73 KDVN 281958
FFSDVN
Flash Flood Statement
National Weather Service Quad Cities IA/IL
258 PM CDT Tue May 28 2019
IAC163-282001-
/O.CAN.KDVN.FF.W.0019.000000T0000Z-190528T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Scott IA-
258 PM CDT Tue May 28 2019
...THE FLASH FLOOD WARNING FOR SCOTT COUNTY IS CANCELLED...
The threat for heavy rain has temporarily ended. Flash Flooding is
no longer expected to pose a threat over the next few hours. But the
previously warned area is very susceptible to additional heavy rain
and runoff, and more storms this evening and tonight will bring
about another threat for Flash Flooding. Stay tuned for possible
additional flood warnings through tonight as more heavy rain
producing thunderstorms arrive.
LAT...LON 4167 9034 4159 9034 4157 9041 4152 9046
4153 9055 4151 9060 4146 9066 4145 9079
4146 9079 4159 9078 4160 9090 4177 9090
4176 9076 4174 9072 4177 9067 4177 9047
4173 9041 4174 9033 4170 9031
$$
12What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at May 28, 11:58 AM CDT, 9 minutes earlier.
Area forecast discussion, May 28, 11:58 AM CDT, 9 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
1158 AM CDT Tue May 28 2019
...HYDROLOGY UPDATE...
.SYNOPSIS...
Issued at 338 AM CDT Tue May 28 2019
A surface cold front, connected to low pressure over southeast
Wisconsin, had advanced through much of the forecast area as of 3
am. Brisk northwest winds, low clouds and temperatures in the 50s
and 60s prevailed over much of the forecast area behind the front,
which was just advancing into far southeast Iowa and west central
IL, where temperatures and dewpoints were in the upper 60s to
lower 70s. Isolated showers were festering along this boundary,
dissipating as they moved eastward from better upper level
moisture, instability and support further upstream along the
central IA and northern MO border area. Several much larger storm
complexes were found over NE.
&&
.SHORT TERM...(Today and Tonight)
ISSUED AT 338 AM CDT Tue May 28 2019
The threat for severe storms and flash flooding will ramp up again
today over the forecast area, with similar conditions as the past
several days, but complexities and uncertainties due to the
frontal position. A flash flood watch is being issued for this
morning through tonight for the area south of a line from
Fairfield to Galesburg, and then beginning 1 pm this afternoon
through tonight for the remainder of the forecast area to the
north. The south will continue to see showers and thunderstorms
along the boundary this morning, while areas further north will
have elevated showers and mostly light rain dissipating as it
approaches from the west this morning. More widespread convection
is expected to develop ahead of an approaching shortwave this
afternoon, hitting the area mainly this evening. With another
surge of anomalously high precipitable water, heavy rainfall will
be a threat and widespread 1 to 2 inch amounts will be possible,
especially this evening. Any heavy rainfall rates will trigger
flash flooding as much of the forecast area, especially the south,
is saturated. Portions of the south, where WPC has a moderate risk
for heavy rainfall today and tonight, has had rainfall as high as
300 to 600 percent of normal the past 2 weeks.
SPC has an enhanced risk for today and tonight for much of the
forecast area roughly south of I-80, maintaining a slight risk
over the remainder of the area. Somewhat like yesterday, there
will be adequate shear and instability for severe storms and
supercells, especially along the surface boundary in the far south
in the afternoon hours. Much of this threat will be dependent on
trends with the current activity in NE and how much sunshine can
break out along or south of the stalling surface front. Tonight,
high res convective models have a large, more linear complex
developing over central IA spreading eastward across the forecast
area this evening, posing a risks for heavy rainfall, damaging
wind, large hail and isolated tornadoes, as listed from greatest
to least potential. If this complex is as progressive as some
models depict, the system may exit the area eastward for a break
in the rain after midnight.
.LONG TERM...(Wednesday through Monday)
ISSUED AT 338 AM CDT Tue May 28 2019
Wednesday...models are in good agreement in showing little
movement to the upper level trough across the Central Plains, thus
some rain chances will linger. At least it appears any rain will
be spotty and light, and thus should not seriously add to flooding
issues.
Thursday...the upper level trough finally begins to shift out of
the area, although there is some disagreement with the models as
to how quickly this will occur. Much like Wednesday, there is
sufficient moisture and forcing to keep some PoPs in the forecast,
but again rainfall amounts should be on the light side.
Friday...models concur in finally giving us a dry day, and
temperatures will begin to moderate from the seasonally cool
readings on Wednesday and Thursday.
Weekend...model variance is high on the details over the weekend
which is problematic for the rainfall forecast. At least there is
NO clear consensus for a high likelihood of rain or heavy amounts.
So at this point will stay with low poPs.
Monday...the day 7 forecast for Monday is currently dry, but it is
day 7 and we remain in a wet pattern overall. So this may change.
&&
.AVIATION...(For the 12Z TAFS through 12Z Wednesday Morning)
ISSUED AT 643 AM CDT Tue May 28 2019
A deck of low clouds with MVFR ceilings will impact all terminal
sites this morning and possibly through the entire forecast
period. Current forecasts will maintain this cloud deck, but
there is a potential for these to break up for a period of VFR
conditions. Thunderstorms moving into central Iowa may hold
together has at least showers, impacting all sites around mid
morning. Tonight, a large thunderstorm complex will likely impact
the terminals in the evening and these are kept in a prevailing
group. Storms are expected to exit to the east after midnight,
giving way to lingering low clouds and light fog, possibly into
IFR range.
&&
.HYDROLOGY...
Issued at 1128 AM CDT Tue May 28 2019
Heavy rain continues to be the driver of additional flooding to
area rivers. A couple things, the morning rains have been
significant along the Interstate 80 corridor, in Iowa. This
activity may enhance the flooding on the Iowa, Cedar, and lower
Wapsipinicon, but this is short term ongoing rain, and it's impact
will be accounted for in this evening's forecasts.
The Mississippi River will be impacted by tonight's rain, as will
all other tributaries. However, the over all rain potential for
heavy amounts now looks to fall far enough south that the
tributaries will be mainly one's downstream of Fulton through Quad
Cities. If that's the case, the forecast could need to be lowered
for the this area, up to a half foot from current forecast levels.
Conversely, if the storms end up tracking north of Interstate 80
tonight with more than 1 inch or rain, then we may yet still see
levels 21 to 21.4 feet on the Quad Cities/Mississippi River. The
reason this is all so critical, is the fact we're relying on heavy
rain exact QPF placement with saturated soils. So, where storms
happen, very significant run off will happen, with flash flooding
also, but if they miss to the south, this significant impact is
removed largely. Thus, we have lower than normal confidence in the
exact crest upstream of Muscatine.
The Des Moines River is now forecast to see moderate to Major
flooding from Keosaqua through St Francisville. Heavy rain, of 1
to 2.5 inches is forecast in this basin tonight. Due to the
persistent wet weather, the Red Rock Reservoir is now approaching
full pool, and unable be used to hold back water to help mitigate
downstream flooding. Thus, with heavy rain forecast, we are likely
to see significant flooding happen on the Des Moines River.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flash Flood Watch through Wednesday morning for Benton-Buchanan-
Cedar-Clinton-Delaware-Dubuque-Iowa-Jackson-Johnson-Jones-
Keokuk-Linn-Louisa-Muscatine-Scott-Washington.
Flash Flood Watch through Wednesday morning for Des Moines-Henry
IA-Jefferson-Lee-Van Buren.
IL...Flash Flood Watch through Wednesday morning for Bureau-Carroll-
Henry IL-Jo Daviess-Mercer-Putnam-Rock Island-Stephenson-
Whiteside.
Flash Flood Watch through Wednesday morning for Hancock-
Henderson-McDonough-Warren.
MO...Flash Flood Watch through Wednesday morning for Clark-Scotland.
&&
SYNOPSIS...Sheets
SHORT TERM...Sheets
LONG TERM...Wolf
AVIATION...Sheets
HYDROLOGY...ErvinHazardous weather outlook, May 28, 9:58 AM CDT, 2 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 958 AM CDT Tue May 28 2019 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-291500- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 958 AM CDT Tue May 28 2019 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT Severe thunderstorms are likely this afternoon through this evening. The Storm Prediction Center has a moderate risk for severe storms south of a line Sigourney, Iowa to Sherrard, Illinois. An enhanced risk for severe storms is up to Interstate 80. North of Interstate 80 there is a slight risk of severe storms. Severe weather risks today include damaging winds, large hail and tornadoes. Strong tornadoes are possible. The severe risk is greatest with storms is greatest with storms that occur along a stalled boundary from northern Missouri into central Illinois. Severe storms are most likely from 4 to 11 PM but isolated severe storms cannot be ruled out outside of this time frame. Heavy rainfall is possible, which may lead to flash flooding as soils are saturated around the region. A flash flood watch has been issued for the entire area today and tonight. Area rivers are experiencing flooding. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY As the upper level system lingers over the Midwest, a marginal risk of severe thunderstorms is forecast for the area Wednesday. Otherwise no severe weather is expected during this time frame. Flooding will continue, though light rain Wednesday and Thursday will not seriously add to the flooding problem. Another chance of rain is forecast for the weekend, but it is too early to ascertain whether this will exacerbate the flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation and amateur radio activation is likely especially this afternoon and evening.
In the hours before
Local storm report, May 28, 10:02 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1002 AM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 AM HEAVY RAIN 3 W PLEASANT GROVE 40.97N 91.34W
05/28/2019 M2.56 INCH DES MOINES IA MESONET
MESONET STATION CW3742 NEW LONDON.
0530 AM HEAVY RAIN 1 SE DAVENPORT 41.54N 90.59W
05/28/2019 M1.91 INCH SCOTT IA COCORAHS
COCORAHS STATION IA-ST-37 DAVENPORT 0.9 WNW.
0800 AM HEAVY RAIN MONMOUTH 40.91N 90.65W
05/28/2019 M1.62 INCH WARREN IL COCORAHS
COCORAHS STATION IL-WR-5 , IL.
0530 AM HEAVY RAIN 2 SSE DAVENPORT 41.53N 90.59W
05/28/2019 M1.54 INCH SCOTT IA COCORAHS
COCORAHS STATION IA-ST-4 DAVENPORT 0.9 SSW.
&&
GROSSSpecial weather statement, May 28, 10:26 AM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
1026 AM CDT Tue May 28 2019
IAC031-045-097-103-105-113-139-163-281615-
Jackson-Cedar-Scott-Johnson-Jones-Muscatine-Linn-Clinton-
1026 AM CDT Tue May 28 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN JACKSON...
CEDAR...NORTHERN SCOTT...NORTHEASTERN JOHNSON...SOUTHERN JONES...
NORTHWESTERN MUSCATINE...SOUTHEASTERN LINN AND CLINTON COUNTIES UNTIL
1115 AM CDT...
At 1025 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Mount Vernon to near West Branch to
near Nichols. Movement was northeast at 40 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
Davenport, Maquoketa, Tipton, West Branch, Durant, Mechanicsville,
Stanwood, Eldridge, DeWitt, Mount Vernon, West Liberty, Wilton,
Lisbon, Solon, Ely, Walcott, Long Grove, Lowden, Wheatland and Olin.
This includes Interstate 80 in Iowa between mile markers 253 and 290.
Torrential rainfall is also occurring with these storms. Minor
flooding of low lying areas, creeks, streams and urban areas is
possible. If you encounter water over a roadway, do not drive through
it.
LAT...LON 4202 9040 4172 9036 4137 9130 4167 9139
4184 9166 4227 9059
TIME...MOT...LOC 1525Z 242DEG 58KT 4187 9146 4171 9129 4150 9125
08Local storm report, May 28, 10:50 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1050 AM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 AM HAIL WILTON 41.59N 91.02W
05/28/2019 E0.25 INCH MUSCATINE IA TRAINED SPOTTER
&&
GROSSSpecial weather statement, May 28, 11:07 AM CDT, 1 hour before
Special Weather Statement
National Weather Service Quad Cities IA/IL
1107 AM CDT Tue May 28 2019
IAC087-101-107-177-183-281645-
Henry-Van Buren-Keokuk-Washington-Jefferson-
1107 AM CDT Tue May 28 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN HENRY...
NORTHERN VAN BUREN...SOUTHEASTERN KEOKUK...SOUTHWESTERN WASHINGTON
AND JEFFERSON COUNTIES UNTIL 1145 AM CDT...
At 1107 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Hedrick to 7 miles northeast of
Bloomfield. Movement was east at 40 mph.
Wind gusts up to 50 mph and penny size hail are possible with these
storms.
Locations impacted include...
Fairfield, Wayland, Hedrick, Brighton, Richland, Batavia, Birmingham,
Libertyville, Stockport, Lockridge, Maharishi Vedic City, Packwood,
Hillsboro, Pleasant Plain, Coppock, Douds, Abingdon, Leando, Glasgow
and Morris Park.
Torrential rainfall is also occurring with these storms. Minor
flooding of low lying areas, creeks, streams and urban areas is
possible. If you encounter water over a roadway, do not drive through
it.
LAT...LON 4117 9231 4119 9165 4080 9172 4080 9218
4116 9218 4116 9231
TIME...MOT...LOC 1607Z 259DEG 46KT 4112 9229 4085 9236
08Local storm report, May 28, 11:22 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1122 AM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD 1 NW BURLINGTON 40.82N 91.14W
05/27/2019 DES MOINES IA LAW ENFORCEMENT
ROOSEVELT AVE (HWY 61) CLOSED DUE TO HIGH
WATER OVER ROAD FOR APPROX 45 MIN.
&&
GROSSLocal storm report, May 28, 12:02 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1202 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND DMG 1 SSW HITT 41.98N 89.74W
05/27/2019 CARROLL IL NWS STORM SURVEY
2 LARGE TREE BRANCHES DOWN AT THIS LOCATION.
&&
ARG/DCThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 3:45 AM CDT | Flash Flood Watch | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 15 more | 25 hr |
| May 28, 10:26 AM CDT | Special Weather Statement | DVN | Cedar, Clinton, Jackson, Muscatine, Scott | 49 min |
| May 28, 11:07 AM CDT | Special Weather Statement | DVN | Jefferson | 38 min |
| May 28, 12:12 PM CDT | Special Weather Statement | DVN | Des Moines, Van Buren | 48 min |
| May 28, 2:54 PM CDT | River Flood Warning | DVN | Cedar, Johnson | 67 hr |
| May 28, 2:54 PM CDT | River Flood Warning | DVN | Louisa | 4 days |
| May 28, 4:27 PM CDT | Special Weather Statement | DVN | Jefferson, Van Buren | 48 min |
| May 28, 4:32 PM CDT | Severe Thunderstorm Warning | DVN | Jefferson, Van Buren | 58 min |
| May 28, 5:05 PM CDT | Special Weather Statement | DVN | Johnson, Linn | 55 min |
| May 28, 5:10 PM CDT | Flash Flood Warning | DVN | Henry, Jefferson, Keokuk, Van Buren, Washington | 8 hr |
| May 28, 5:59 PM CDT | Special Weather Statement | DVN | Des Moines, Louisa, Muscatine, Scott | 61 min |
| May 28, 6:02 PM CDT | Flash Flood Warning | DVN | Des Moines, Louisa | 8 hr |
| May 28, 6:09 PM CDT | Flash Flood Warning | DVN | Muscatine, Scott | 8 hr |
| May 28, 6:24 PM CDT | Special Weather Statement | DVN | Henry, Van Buren | 51 min |
| May 28, 6:38 PM CDT | Flash Flood Warning | DVN | Cedar, Iowa, Johnson | 8 hr |
| May 28, 6:40 PM CDT | Special Weather Statement | DVN | Des Moines, Henry, Lee, Louisa | 50 min |
| May 28, 6:53 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Henry, Lee, Louisa | 67 min |
Nearby
Flash Flood Warnings in Iowa, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.